RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 137–139 (Mi mz4639)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief Communications

Calculation of the coefficients of expansions in derivative chains of a spectral problem

A. M. Akhtyamov

Bashkir Agricultural Institute

Full text: PDF file (532 kB)

English version:
Mathematical Notes, 1992, 51:6, 618–619

Bibliographic databases:

Received: 27.01.1992

Citation: A. M. Akhtyamov, “Calculation of the coefficients of expansions in derivative chains of a spectral problem”, Mat. Zametki, 51:6 (1992), 137–139; Math. Notes, 51:6 (1992), 618–619

Citation in format AMSBIB
\Bibitem{Akh92}
\by A.~M.~Akhtyamov
\paper Calculation of the coefficients of expansions in derivative chains of a spectral problem
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 137--139
\mathnet{http://mi.mathnet.ru/mz4639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187486}
\zmath{https://zbmath.org/?q=an:0795.34072}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 618--619
\crossref{https://doi.org/10.1007/BF01263309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600039}


Linking options:
  • http://mi.mathnet.ru/eng/mz4639
  • http://mi.mathnet.ru/eng/mz/v51/i6/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Akhtyamov, “On the coefficients of expansions in eigenfunctions of a boundary value problem with a spectral parameter in the boundary conditions”, Russian Math. (Iz. VUZ), 44:2 (2000), 11–16  mathnet  mathscinet  zmath
    2. A. M. Akhtyamov, “Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition”, Math. Notes, 69:4 (2001), 567–570  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. M. Akhtyamov, “On Coefficients of Eigenfunction Expansions for Boundary-Value Problems with Parameter in Boundary Conditions”, Math. Notes, 75:4 (2004), 462–474  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Kapustin N.Yu., “O ravnomernoi skhodimosti v klasse $C^1$ ryada Fure dlya spektralnoi zadachi s kvadratom spektralnogo parametra v granichnom uslovii”, Differentsialnye uravneniya, 47:10 (2011), 1394–1399  elib
    5. Gulyaev D.A., “O ravnomernoi skhodimosti spektralnykh razlozhenii dlya spektralnoi zadachi s granichnymi usloviyami tretego roda, odno iz kotorykh soderzhit spektralnyi parametr”, Differentsialnye uravneniya, 47:10 (2011), 1503–1507  elib
    6. Kapustin N.Yu., “On a Classical Problem with a Complex-Valued Coefficient and the Spectral Parameter in a Boundary Condition”, Differ. Equ., 48:10 (2012), 1341–1347  crossref  isi
    7. Kapustin N.Yu., “O klassicheskoi zadache s kompleksnoznachnym koeffitsientom i spektralnym parametrom v granichnom uslovii”, Differentsialnye uravneniya, 48:10 (2012), 1361–1361  elib
    8. Kapustin N.Yu., “O spektralnoi zadache, voznikayuschei pri reshenii odnoi smeshannoi zadachi dlya uravneniya teploprovodnosti so smeshannoi proizvodnoi v granichnom uslovii”, Differentsialnye uravneniya, 48:5 (2012), 694–694  elib
    9. A. M. Akhtyamov, R. R. Kumushbaev, “Identification of a polynomial in nonseparated boundary conditions in the case of a multiple zero eigenvalue”, Ufa Math. J., 7:1 (2015), 13–18  mathnet  crossref  mathscinet  isi  elib
    10. Al-Aidarous E.S. Aliev A.R. Rzayev E.S. Zedan H.A., “Fourth Order Elliptic Operator-Differential Equations With Unbounded Operator Boundary Conditions in the Sobolev-Type Spaces”, Bound. Value Probl., 2015, 191  crossref  isi
    11. Akhtyamov A.M., Kumushbaev R.R., “Identification of the polynomial in nonseparated boundary conditions by one eigenvalue”, Differ. Equ., 52:5 (2016), 672–675  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020